# SDR DALA2021021500829

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 66,231 hours, 26,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1729707) DURING INSPECTION FOUND CORROSION ON FUSELAGE SKIN AROUND OF WASTE TANK VENT PORT BTW STA 905 AND STA 927 AND BTW S20L. FUSELAGE SKIN AROUND OF WASTE TANK VENT PORT BTW STA 905 AND STA 927 AND BTW S20L WAS REPAIRED PER B737-800 SRM 53-70-01-2R REPAIR 3.
